Research Repository

Extensions of Euler harmonic sums

Sofo, Anthony and Cvijovic, Djurdje (2012) Extensions of Euler harmonic sums. Applicable Analysis and Discrete Mathematics, 6 (2). pp. 317-328. ISSN 1452-8630

Full text for this resource is not available from the Research Repository.


Three new closed-form summation formulae involving harmonic numbers are established using simple arguments and they are very general extensions of Euler’s famous harmonic sum identity. Some illustrative special cases as well as immediate consequences of the main results are also considered.

Item Type: Article
Uncontrolled Keywords: ResPubID25654, harmonic numbers, Riemann Zeta functions, binomial coefficients, Psi (Digamma) function, Polygamma functions
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Current > Division/Research > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 12 Mar 2014 02:13
Last Modified: 19 Sep 2014 05:09
ePrint Statistics: View download statistics for this item
Citations in Scopus: 9 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar